# SDR SWAA2021081879958

- Difficulty date: May 22, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 68,255 hours, 40,302 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT LWR BEARING PLATE CRACKED / REMOVED AND REPLACED PER AMM 52-31-00.
